RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 573–582 (Mi mz6965)  

This article is cited in 12 scientific papers (total in 12 papers)

On the best approximation of the differentiation operator on the half-line

V. N. Gabushin

V. A. Steklov Institute of Mathematics, Sverdlovsk Branch of the Academy of Sciences of USSR

Abstract: We solve a problem of S. B. Stechkin concerning the best approximation in the metric of $C$ to the operator of $k$-th order differentiation on certain classes of differentiable functions defined on the half-line, by linear operators whose norms from $L_2$ into $C$ are bounded. We consider the analogous problem for linear differential operators with constant coefficients.

Full text: PDF file (547 kB)

English version:
Mathematical Notes, 1969, 6:5, 804–810

Bibliographic databases:

UDC: 517.5
Received: 06.01.1969

Citation: V. N. Gabushin, “On the best approximation of the differentiation operator on the half-line”, Mat. Zametki, 6:5 (1969), 573–582; Math. Notes, 6:5 (1969), 804–810

Citation in format AMSBIB
\Bibitem{Gab69}
\by V.~N.~Gabushin
\paper On the best approximation of the differentiation operator on the half-line
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 573--582
\mathnet{http://mi.mathnet.ru/mz6965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259442}
\zmath{https://zbmath.org/?q=an:0216.13603}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 804--810
\crossref{https://doi.org/10.1007/BF01101408}


Linking options:
  • http://mi.mathnet.ru/eng/mz6965
  • http://mi.mathnet.ru/eng/mz/v6/i5/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Arestov, “Approximation of unbounded operators by bounded operators and related extremal problems”, Russian Math. Surveys, 51:6 (1996), 1093–1126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. G. G. Magaril-Il'yaev, V. M. Tikhomirov, “Kolmogorov-type inequalities for derivatives”, Sb. Math., 188:12 (1997), 1799–1832  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. A. Kalyabin, “Sharp Constants in Inequalities for Intermediate Derivatives (the Gabushin Case)”, Funct. Anal. Appl., 38:3 (2004), 184–191  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. A. Kalyabin, “Effective Formulas for Constants in the Stechkin–Gabushin Problem”, Proc. Steklov Inst. Math., 248 (2005), 118–124  mathnet  mathscinet  zmath
    5. G. A. Kalyabin, “Some Problems for Sobolev Spaces on the Half-line”, Proc. Steklov Inst. Math., 255 (2006), 150–158  mathnet  crossref  mathscinet  elib
    6. A. A. Lunev, L. L. Oridoroga, “Exact Constants in Generalized Inequalities for Intermediate Derivatives”, Math. Notes, 85:5 (2009), 703–711  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. S. S. Mirzoev, S. G. Veliev, “On the estimation of the norms of intermediate derivatives in some abstract spaces”, Zhurn. matem. fiz., anal., geom., 6:1 (2010), 73–83  mathnet  mathscinet  zmath
    8. A. R. Aliev, “On the Solvability of Initial Boundary-Value Problems for a Class of Operator-Differential Equations of Third Order”, Math. Notes, 90:3 (2011), 307–321  mathnet  crossref  crossref  mathscinet  isi
    9. V. Tikhomirov, A. Kochurov, “Kolmogorov-type inequalities on the whole line or half line and the Lagrange principle in the theory of extremum problems”, Eurasian Math. J., 2:3 (2011), 125–142  mathnet  mathscinet  zmath
    10. S. V. Zelik, A. A. Ilyin, “Green's function asymptotics and sharp interpolation inequalities”, Russian Math. Surveys, 69:2 (2014), 209–260  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Babenko V.F. Churilova M.S. Parfinovych N.V. Skorokhodov D.S., “Kolmogorov Type Inequalities For the Marchaud Fractional Derivatives on the Real Line and the Half-Line”, J. Inequal. Appl., 2014, 504  crossref  isi
    12. Vitalii V. Arestov, “On the best approximation of the differentiation operator”, Ural Math. J., 1:1 (2015), 20–29  mathnet  crossref  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020